Puppy Forum and Dog Forums banner
1 - 4 of 4 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter · #1 ·
Symptoms presented with excessive thirst and sugary urine which was sticky. Vet did three glucose curves over six weeks and administered vetsulin each time. The vet mistakenly rolled the vile to mix which is counter intuitive to the manufacturer instructions which says to shake. We were advised improperly by the vet never to shake. Now we are in week 8 and symptoms have progressed to lethargy, depression, muscle atrophy and now ketones. After shaking insulin we administered 1 unit and she had a seizure. We continued to monitor and sought special treatment from a specialist. She said to give our dog a quarter unit of insulin because ketones had now appeared and we want to lower her glucose level. The 1/4 unit caused another seizure. What are we missing? Her levels are still high
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top